# SDR YENA2022080800760

- Difficulty date: July 29, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 065
- Aircraft time: 40,206 hours, 25,852 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION: “CPCP FINDING”: CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 83 AND STGR 21LH/22LH; SUMMARY OF NRC 00298:CORROSION ON AFT CARGO INTERNAL STRUCTURE SHEARCLIP BTW FR 83 AND STGR 21LH/22LH WERE REMOVED AND EVALUATE THE ORIGINAL THICKNESS IS .040" AND THE MINIMUM REMAINING THICKNESS IS 0.011" THEREFORE ITS OUT LIMITS, SHEAR CLIP WAS REPLACED PER EMB-190 SRM 51-10-03 PAR 4.D, SRM 51-75-16 PAR 4., SRM 51-75-16, SRM 51-41-01 SRM 51-41-02 AND IDENTIFIED AREA PER JETBLUE GMM 8.18.4.1 PAR. 13, REV. 29. REF NR #298 ACC BY # 200702030, INSP BY 200002656. (CONSIDERED A MAJOR REPAIR)
